# SDR SWIA200414216

- Difficulty date: November 1, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft time: 25,008 hours, 32,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 13 TO 21 RIGHT AT STR 15 FLOOR SUPPORT ANGLE IS CORRODED, (ITEM FOUND AT C-CHECK INSPECTION.)  FLOOR SUPPORT ANGLE BLENDED AND ASSESSED TO BE WITHIN LIMITS IAW EMB 120 SRM 5320-10 MAX MAT'L LOSS .004.   AREA REPROTECTED IAW MB 120 SRM 51-21-02 AND AMM 20-30-05.
